Einige Beispiele faktorieller lokaler Ringe

Günter Scheua

Mathematische Annalen (1967)

  • Volume: 172, page 124-134
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Scheua, Günter. "Einige Beispiele faktorieller lokaler Ringe." Mathematische Annalen 172 (1967): 124-134. <http://eudml.org/doc/161577>.

author = {Scheua, Günter},
journal = {Mathematische Annalen},
keywords = {commutative algebra},
pages = {124-134},
title = {Einige Beispiele faktorieller lokaler Ringe},
url = {http://eudml.org/doc/161577},
volume = {172},
year = {1967},

AU - Scheua, Günter
TI - Einige Beispiele faktorieller lokaler Ringe
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 124
EP - 134
KW - commutative algebra
UR - http://eudml.org/doc/161577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.